# SDR ASOA20131218139

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 30,690 hours, 17,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2A CHECK, INSPECTION BOTH AFT EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT BATTERY CHARGER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
